MathSciNet Relay Station
MathSciNet bibliographic data
MR645660 65L07
Crisci, M. R.; Russo, E. $A$-stability of a class of methods for the numerical integration of certain linear systems of ordinary differential equations. Math. Comp. 38 (1982), no. 158, 431–435.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement